Alert archive / New Jersey / Coastal Flood Statements in 2010

Coastal Flood Statement 9, NWS Philadelphia/Mount Holly

August 25, 20104 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 25, 2010, 4:56 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Aug 25, 2010, 4:56 AM EDT (08:56 UTC)
Expired
Aug 25, 2010, 8:00 PM EDT
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WHUS41 KPHI 250856
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 AM EDT WED AUG 25 2010

MDZ015-019-020-251200-
/O.CON.KPHI.CF.Y.0031.100825T0900Z-100825T1200Z/
QUEEN ANNES-TALBOT-CAROLINE-
456 AM EDT WED AUG 25 2010

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

A PERSISTENT NORTH WIND ALONG WITH THE HIGH ASTRONOMICAL TIDES
ASSOCIATED WITH THE FULL MOON WILL RESULT IN AREAS OF MINOR TIDAL
FLOODING DURING THE ONGOING HIGH TIDE ALONG PORTIONS OF THE
MARYLAND EASTERN SHORE AND ADJACENT TIDAL RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOOD WATERS. THE WATERS MAY BE DEEPER THAN
YOU THINK IT IS. DO NOT PARK YOUR VEHICLE AT A LOCATION THAT IS
PRONE TO TIDAL FLOODING.

&&

$$

NJZ014-024>026-260000-
/O.NEW.KPHI.CF.S.0009.100825T0856Z-100826T0000Z/
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
456 AM EDT WED AUG 25 2010

...HIGH RISK OF RIP CURRENTS INTO TONIGHT...
 
WHILE WINDS WILL DIMINISH AND BACK TO THE NORTHWEST AS TODAY
PROGRESSES, RESIDUAL EFFECTS FROM THE ONSHORE FLOW ON TUESDAY WILL
PERSIST. CONDITIONS WILL SLOWLY IMPROVE AS THE DAY CONTINUES.
NEVERTHELESS, ROUGH SURF ALONG WITH A HIGH RISK OF RIP CURRENTS
SHOULD PERSIST INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS IMPLIES THAT WIND AND/OR WAVE
CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS.
THESE RIP CURRENTS WILL BE LIFE THREATENING TO ANYONE WHO ENTERS
THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT, STAY CALM AND DO
NOT FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF
THE CURRENT. THEN SWIM AT AN ANGLE, AWAY FROM THE CURRENT, TOWARD
THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING, FLOAT OR TREAD
WATER. WHEN THE CURRENT WEAKENS, SWIM AT AN ANGLE AWAY FROM THE
CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU FEEL YOU WILL NOT BE
ABLE TO REACH THE SHORE, DRAW ATTENTION TO YOURSELF BY CALLING OR
WAVING FOR HELP.

&&

$$

DEZ004-260000-
/O.NEW.KPHI.CF.S.0009.100825T0856Z-100826T0000Z/
DELAWARE BEACHES-
456 AM EDT WED AUG 25 2010

...MODERATE RISK OF RIP CURRENTS INTO TONIGHT...
 
WHILE WINDS ARE DIMINISHING AND HAVE BACKED TO THE NORTHWEST,
RESIDUAL EFFECTS FROM YESTERDAY'S ONSHORE FLOW ON TUESDAY WILL
PERSIST. CONDITIONS WILL SLOWLY IMPROVE AS THE DAY CONTINUES.
NEVERTHELESS, ROUGH SURF ALONG WITH A MODERATE RISK OF RIP CURRENTS
SHOULD PERSIST INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A MODERATE RISK OF RIP CURRENTS IMPLIES THAT INDIVIDUALS PLANNING
TO ENTER THE SURF SHOULD CHECK WITH THE LOCAL BEACH PATROL FIRST.
BE SURE TO SWIM WITHIN SIGHT OF A LIFEGUARD, AND NEVER SWIM ALONE
OR AT NIGHT.

$$

TFG
2 follow-up statements
762 
WHUS41 KPHI 251158
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 AM EDT WED AUG 25 2010

MDZ015-019-020-251300-
/O.EXP.KPHI.CF.Y.0031.000000T0000Z-100825T1200Z/
QUEEN ANNES-TALBOT-CAROLINE-
758 AM EDT WED AUG 25 2010

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

THE POTENTIAL FOR MINOR TIDAL FLOODING HAS ENDED. THE COASTAL
FLOOD ADVISORY WILL EXPIRE AT 800 AM.

$$

NJZ014-024>026-252100-
/O.CON.KPHI.CF.S.0009.000000T0000Z-100826T0000Z/
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
758 AM EDT WED AUG 25 2010

...HIGH RISK OF RIP CURRENTS INTO TONIGHT...

WHILE WINDS WILL DIMINISH AND BACK TO THE NORTHWEST AS THE DAY
PROGRESSES, RESIDUAL EFFECTS FROM THE ONSHORE FLOW ON TUESDAY WILL
PERSIST. CONDITIONS WILL SLOWLY IMPROVE. NEVERTHELESS, ROUGH SURF
ALONG WITH A HIGH RISK OF RIP CURRENTS SHOULD PERSIST INTO
TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS IMPLIES THAT WIND AND/OR WAVE
CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS.
THE RIP CURRENTS WILL BE VERY DANGEROUS TO ANYONE WHO ENTERS THE
SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT, STAY CALM AND DO NOT
FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE
CURRENT THEN SWIM AT AN ANGLE AWAY FROM THE CURRENT TOWARD THE
SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING, FLOAT OR TREAD
WATER. WHEN THE CURRENT WEAKENS, SWIM AT AN ANGLE AWAY FROM THE
CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU FEEL YOU WILL NOT BE
ABLE TO REACH THE SHORE, DRAW ATTENTION TO YOURSELF BY CALLING OR
WAVING FOR HELP.

&&

$$

DEZ004-252100-
/O.CON.KPHI.CF.S.0009.000000T0000Z-100826T0000Z/
DELAWARE BEACHES-
758 AM EDT WED AUG 25 2010

...MODERATE RISK OF RIP CURRENTS INTO TONIGHT...

WHILE WINDS ARE DIMINISHING AND HAVE BACKED TO THE NORTHWEST,
RESIDUAL EFFECTS FROM THE ONSHORE FLOW ON TUESDAY WILL PERSIST.
CONDITIONS WILL SLOWLY IMPROVE AS THE DAY CONTINUES. NEVERTHELESS,
ROUGH SURF ALONG WITH A MODERATE RISK OF RIP CURRENTS SHOULD
PERSIST INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A MODERATE RISK OF RIP CURRENTS IMPLIES THAT INDIVIDUALS PLANNING
TO ENTER THE SURF SHOULD CHECK WITH THE LOCAL BEACH PATROL FIRST.
BE SURE TO SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE
OR AT NIGHT.

&&

$$
423 
WHUS41 KPHI 251430
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT WED AUG 25 2010

NJZ014-024>026-260000-
/O.CON.KPHI.CF.S.0009.000000T0000Z-100826T0000Z/
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
1030 AM EDT WED AUG 25 2010

...HIGH RISK OF RIP CURRENTS INTO TONIGHT...

WHILE THE WIND WILL DIMINISH GRADUALLY AND BECOME NORTHWESTERLY
TODAY, THE RESIDUAL EFFECTS FROM THE RECENT ONSHORE FLOW WILL
PERSIST. ROUGH SURF AND A HIGH RISK OF RIP CURRENTS ARE EXPECTED
INTO TONIGHT, THEN CONDITIONS SHOULD IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH RISK OF RIP CURRENTS MEANS THAT WIND AND/OR WAVE CONDITIONS
SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS. THE RIP
CURRENTS WILL BE VERY DANGEROUS TO ANYONE WHO ENTERS THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT, STAY CALM AND DO NOT FIGHT IT.
SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE CURRENT
THEN SWIM AT AN ANGLE AWAY FROM THE CURRENT AND TOWARD THE SHORE.
IF YOU ARE UNABLE TO ESCAPE BY SWIMMING, FLOAT OR TREAD WATER.
WHEN THE CURRENT WEAKENS, SWIM AT AN ANGLE AWAY FROM THE CURRENT
TOWARD THE SHORE. IF AT ANY TIME YOU THINK THAT YOU WILL NOT BE
ABLE TO REACH THE SHORE, DRAW ATTENTION TO YOURSELF BY CALLING OR
WAVING FOR HELP.

&&

$$

DEZ004-260000-
/O.CON.KPHI.CF.S.0009.000000T0000Z-100826T0000Z/
DELAWARE BEACHES-
1030 AM EDT WED AUG 25 2010

...MODERATE RISK OF RIP CURRENTS INTO TONIGHT...

WHILE THE WIND HAS DIMINISHED AND BECOME NORTHWESTERLY, THE
RESIDUAL EFFECTS FROM THE RECENT ONSHORE FLOW WILL PERSIST. ROUGH
SURF AND A MODERATE RISK OF RIP CURRENTS ARE EXPECTED INTO
TONIGHT, THEN CONDITIONS SHOULD IMPROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A MODERATE RISK OF RIP CURRENTS MEANS THAT INDIVIDUALS PLANNING
TO ENTER THE SURF SHOULD CHECK WITH THE LOCAL BEACH PATROL FIRST.
BE SURE TO SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE
OR AT NIGHT.

&&

$$

IOVINO

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 25, 4:20 AM EDT, 36 minutes earlier.

Area forecast discussion, Aug 25, 4:20 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EDT WED AUG 25 2010

.SYNOPSIS...
LOW PRESSURE SOUTH OF LONG ISLAND WILL MOVE EAST OF NEW ENGLAND
THIS EVENING AND TO THE MARITIMES THURSDAY.  A COLD FRONT CROSSES
THE REGION THURSDAY AFTERNOON OR EVENING.  BLOCKING HIGH PRESSURE
BECOMES NEARLY STATIONARY IN THE MID ATLANTIC STATES FRIDAY INTO
EARLY NEXT WEEK WITH AN EXTENDED DRY SPELL AND TEMPERATURES RISING
BACK INTO THE 90S BY THE END OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SFC/850 LOW NEAR 39.5 / 73.0 AT 4AM OR ABOUT 85 E OF ACY PER BUOY
OBS AND MODELED 850 LOW AS WELL AS LOW TOP SHOWER BANDS.

HAVE HEAVY SHOWERS IN THE FCST THIS MORNING IN NNJ PER RADAR AND
OBSERVED RAINFALL SINCE 04Z AS WELL AS SOME MODEL GUIDANCE.

OTHER THAN THE POCONOS TO NORTHERN NJ... LITTLE OR NO RAIN IS
FORECAST. COULD BE A LITTLE MIST OR SPRINKLES THIS MORNING.

LOW PROB ENOUGH HEATING GENERATES ENOUGH INSTABILITY TO PRODUCE
SCT SHOWERS S OF AN ABE-ACY LINE THIS AFTN.

SHOULD PARTIALLY CLEAR IN MD/DEL AND MAYBE SE PA AND S NJ THIS
AFTN.

SEA BREEZE POTENTIAL ALONG THE COAST LATE THIS AFTN/EVENING.

TEMPS ARE BLENDED 00Z/25 MOS.
POPS WERE PRIMARILY 21Z/24 SREF BUT ENHANCED IN NNJ AND NEAR MPO BY
MODEL QPF OUTPUT TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
21Z/24 SREF POPS BLENDED WITH 00Z/25 MAV/MET GUIDANCE.
TEMPS/DEWS/WINDS ARE 00Z/25 NCEP MOS BLENDED GUIDANCE.

TONIGHT...SMALL CHANCE OF EVENING SHOWERS...ESPECIALLY NE NJ AS
TROF ALOFT SHIFTS EAST...OTRW CLEARING. LOW PROB PATCHY FOG TWD
DAWN.

THURSDAY...GUSTY NW WIND MIDDAY AND VERY NICE AS COOL FRONT
PASSES. LOW PROB ISOLATED SHOWERS BUT APPEARS TOO DRY FOR RAIN.

THURSDAY NIGHT...COOLER AND REFRESHING BY MORNING WITH A GUSTY NNW
WIND DEVELOPING ALONG THE COAST.

FRIDAY....SHOULD BE A GORGEOUS DAY LATE AUGUST DAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THERE REMAINS GOOD CONTINUITY AND INTER-MODEL AGREEMENT IN THE LONG
TERM /AS OFTEN IS THE CASE IN A DRY PATTERN/, SO THERE ARE NO
SUBSTANTIAL CHANGES TO THE FORECAST. A LARGE HIGH PRESSURE SYSTEM
WILL BUILD IN FROM THE WEST AND DOMINATE OUR WEATHER THROUGH THE
BEGINNING OF THE NEW WEEK. DRY WEATHER WILL BE THE RULE, AND
TEMPERATURES WILL START OUT A BIT BELOW NORMAL AND THEN REBOUND TO
ABOVE NORMAL THROUGH THE REST OF THE PERIOD.

COMFORTABLY DRY HEAT WAVE POTENTIAL LATER THIS WEEKEND THROUGH
EARLY NEXT WEEK EXCEPT FOR THE IMMEDIATE COAST.

RECORDS IN PHILADELPHIA NEAR 100. THESE LOOK OUT OF RANGE ATTM.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE LATEST 06Z TAFS WILL BEGIN WITH MVFR CONDITIONS AND HAVE THEM
SLOWLY IMPROVE TO VFR CONDITIONS DURING OR BY THE AFTERNOON. WINDS
SHOULD NOT BE AN ISSUE THROUGH TAF ISSUANCE TIME AS THEY SHOULD
PRIMARILY AVERAGE 10 KNOTS OR LESS. A SEA BREEZE FRONT MIGHT FORM
LATE THIS AFTERNOON, BUT BECAUSE THE AIR TEMPERATURE AND WATER
TEMPERATURE DIFFERENTIAL WILL BE NEGLIGIBLE IT IS NOT EXPECTED IF IT
DOES FORM TO GET MUCH INLAND THAN THE IMMEDIATE NJ/DE COAST.

FOLLOWING PCPN TRYING TO WRAP BACK INTO THE TERMINALS. THE GFS
700MB LO CENTER IS CLOSE TO THE SWWD EXTENSION OF IT. THE LOW IS
FORECAST TO RETROGRADE FARTHER INTO CENTRAL NJ BEFORE EJECTING
EASTWARD THIS MORNING. KEEPING A PERFECT RECORD, THIS WOULD STOP
THE SWWD EXTENSION JUST TO THE NORTHEAST OF A KABE TO KTTN LINE.
SOME IFR CIGS ARE BEING GENERATED BY THE RAIN IN MONMOUTH COUNTY AND
WITH THE NE TRAJ FORECAST TO LINGER FOR A WHILE WE BROUGHT IT INTO
KTTN AND KPNE. WE ALSO KEPT IFR CIGS FOR A FEW HOURS AT KACY, BUT
WINDS THERE ARE STARTING TO BACK TO THE NW AND THAT CIG LVL SHOULD
EXIT BEFORE SUNRISE.

OTHERWISE AS THE GENERAL FLOW BACKS MORE TO THE NW AND THE TEMP
AND DEW POINT SPREAD START TO RISE, CIGS ARE FORECAST TO SLOWLY
ELEVATE TO HIER MVFR LEVELS DURING THE MORNING AND THEN TO VFR
LEVELS DURING THE AFTERNOON. IF ANYTHING SO FAR THIS MORNING CIGS
ARE AVERAGING HIER THAN FCST. AN APPROACHING COLD FRONT SHOULD
TRIGGER SOME SCATTERED TO WIDELY SCATTERED SHOWERS MAINLY THIS
AFTERNOON AND EARLY THIS EVENING, BUT THE AREAL COVERAGE IS NOT
EXPECTED TO BE WIDESPREAD ENOUGH TO CARRY IN THE TAFS ATTM.

SKIES SHOULD CLEAR TONIGHT AND WINDS SHOULD BE LIGHT. DEW POINTS
ARE FORECAST TO DROP AND RUNNING WITH THE IDEA THAT PCPN SHOULD BE
LIGHT IF IT DOES OCCUR AT THE TAF SITES, WE DID NOT CARRY ANY FOG
THRU 06Z AND 12Z AT KPHL.

OUTLOOK...
DRY WEATHER CONDITIONS ARE EXPECTED DURING THE PERIOD
FROM THURSDAY THROUGH SUNDAY. A DRY COLD FRONT FROM THE WEST IS
FORECAST TO ARRIVE ON THURSDAY FOLLOWED BY HIGH PRESSURE FOR
FRIDAY AND THE WEEKEND.

&&

.MARINE...
LOW PRESSURE SOUTH OF LONG ISLAND WILL DRIFT TO THE NORTHEAST
REACHING THE COASTAL WATERS OF NEW ENGLAND LATE TODAY AND CANADA'S
MARITIME PROVINCES ON THURSDAY. A WEAK COLD FRONT IS FORECAST TO
PASS THROUGH THE AREA WATERS THURSDAY.

ON OUR OCEAN WATERS, NORTH WINDS ARE STILL CLOSE TO SCA CRITERIA
EARLY THIS MORNING. THE SFC LOW IS STILL TUCKED IN NEAR BUOY 44066
AND WE KEPT WINDS CLOSE TO SCA CRITERIA AT THE START. BUT THEY WILL
DECREASE AS THE DAY CONTINUES. THE SEAS THOUGH WILL SHOULD REMAIN
ABOVE SCA CRITERIA LONGER. WAVE WATCH GUIDANCE IS AND HAS BEEN
RUNNING A BIT TOO LOW AND WE ADDED ABOUT A FOOT THROUGH TONIGHT.
THIS WILL NECESSITATE EXTENDING THE SCA INTO THIS AFTERNOON FOR OUR
OCEAN MARINE AREA. ALONG DELAWARE BAY WINDS ARE BELOW SCA CRITERIA
AND WILL REMAIN BELOW TODAY.

BEYOND THIS AFTERNOON CONDITIONS WILL IMPROVE. THE APPROACHING COLD
FRONT AND THE AIR MASS INITIALLY BEHIND IS NOT EXPECTED TO BRING SCA
CRITERIA BACK INTO THE REGION EITHER TONIGHT OR THURSDAY. THEN AS
THE HIGH PRESSURE SYSTEM BUILDS OVER THE AREA, WINDS AND SEAS SHOULD
BOTH REMAIN WELL BELOW SCA CRITERIA INTO SUNDAY.

PLEASE REFER TO THE LATEST BULLETINS FROM THE NATIONAL HURRICANE
CENTER ABOUT DANIELLE. WE WILL HAVE TO WATCH DANIELLE FOR BOTH
SWELLS AND AN INCREASE IN RIP CURRENT POTENTIAL. AS OF NOW IF IT
WERE TO OCCUR, IT WOULD BE EARLY NEXT WEEK WHICH FOR NOW IS BEYOND
THE CURRENT DETERMINISTIC PART OF OUR MARINE FORECAST.

&&

.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY FOR CHESAPEAKE BAY WILL BE CONTINUED FOR
THIS MORNING. TIDAL DEPARTURES AT CAMBRIDGE WOULD TAKE THE LOWER
PART OF OUR MARYLAND EASTERN SHORE TO THE LOW END OF THE MINOR TIDAL
FLOODING CRITERIA. TIDAL DEPARTURES AT TOLCHESTER BEACH ARE LESS AND
WE WILL NOT EXTEND IT ANY FARTHER NORTH.

ALONG THE OCEAN FRONT AND WITH SUBSEQUENT HIGH TIDES TIDAL
DEPARTURES ARE SLOWLY LOWERING AS WINDS BACK MORE TO THE NORTHWEST.
THIS MORNING'S HIGH TIDE CYCLE IS THE LOWER OF THE TWO AND EVEN
KEEPING THE CURRENT TIDAL DEPARTURE, WHICH IS LIKELY TO DRIFT LOWER,
WE WILL NOT REACH MINOR TIDAL FLOODING CRITERIA. THEN BY THE EVENING
HIGH TIDE CYCLE, WINDS SHOULD BE VERY LIGHT. WE SHOULD HAVE A ZERO
SUM GAIN, WHAT WE ADD WITH THE ASTRONOMICAL TIDES, WE SHOULD LOSE
FROM LESSER DEPARTURES ASSOCIATED WITH THE LIGHTER WINDS. IN
CONCLUSION NO ADDITIONAL MINOR TIDAL FLOODING IS EXPECTED.

&&

.RIP CURRENTS...
THE ONSHORE FLOW AND ROUGH SEAS PRODUCED A HIGH RISK FOR RIP
CURRENTS ALONG THE NEW JERSEY SHORE YESTERDAY AND A MODERATE RISK
ALONG THE DELAWARE COAST. WHILE CONDITIONS SHOULD BE IMPROVING AS
TODAY PROGRESSES, BASED ON CURRENT OBSERVATIONS, WE SHOULD START THE
MORNING WITH SIMILAR RISKS. WE WILL ISSUE A STATEMENT HIGHLIGHTING
THE RISKS ALONG WITH INCLUDING IT IN THE SRF AND HWO. WITH A
CONTINUING OFFSHORE FLOW, WE ARE NOT EXPECTING A HIGH RISK OF RIP
CURRENTS TO OCCUR ON THURSDAY.

&&

.EQUIPMENT...
KDIX RADAR OTS AND TIME OF RETURN UNKNOWN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT THIS MORNING FOR MDZ015-
     019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR
     ANZ450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...DRAG  420A
SHORT TERM...DRAG 420A
LONG TERM...DELISI/DRAG
AVIATION...GIGI
MARINE...GIGI
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...
Hazardous weather outlook, Aug 25, 3:54 AM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EDT WED AUG 25 2010

DEZ001>003-MDZ008-012-NJZ007-009-015>023-027-PAZ054-055-060>062-
067>071-260800-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-WARREN-HUNTERDON-MERCER-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
354 AM EDT WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ015-019-020-260800-
QUEEN ANNES-TALBOT-CAROLINE-
354 AM EDT WED AUG 25 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-260800-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
354 AM EDT WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

RIP CURRENTS: THERE IS A HIGH RISK ALONG THE NEW JERSEY COAST AND
A MODERATE RISK ALONG THE DELAWARE COAST TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-260800-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
354 AM EDT WED AUG 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-260800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
354 AM EDT WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-008-010-012-013-260800-
SUSSEX-MORRIS-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
354 AM EDT WED AUG 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

A POCKET OR TWO OF HEAVY SHOWERS MAY CAUSE BRIEF POOR DRAINAGE
STREET FLOODING THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.